# SDR DALA2024091909195

- Difficulty date: September 9, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 14,693 hours, 6,823 cycles
- Engine: PW1524G
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR SYSTEMS - ENGINE **DISPATCHER SELECT EXTENSION** MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG RE DEFERRAL REQUIRED.- -DURING T/O ROLL HAD STRONG ODOR AS SOON AS THE POWER WAS ADVANCED. ACCOMPLISHED WATER WASH PER AMDS W/C 7200-9001-02.
